# SDR ASAA2016022215629

- Difficulty date: February 22, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 32,722 hours, 9,753 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: 457311382
- Part serial: EM157057
- Condition: Leaking
- Location: Fuel Heat
- Part time: 32,725 hours, 9,754 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL HEAT SERVO LEAKING AT UPPER CAP SEAL PLATE AT INBD SIDE.  ACFT GROUNDED.  R & R NR 1 ENGINE FUEL HEAT SERVO IAW AMM 73-11-07-000-801-F00 AND 73-11-07-400-801-F00, NO POST-RUN LEAKS NOTED.
